Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 22, Issue 2, 2020
Metadata
 

Spectral atoms of unimodular random trees
Justin Salez
pp. 345–363
Abstract | Full-Text PDF (265 KB) | Metadata

Counting Feynman-like graphs: Quasimodularity and Siegel–Veech weight
Elise Goujard and Martin Möller
pp. 365–412
Abstract | Full-Text PDF (337 KB) | Metadata

Periodic expansiveness of smooth surface diffeomorphisms and applications
David Burguet
pp. 413–454
Abstract | Full-Text PDF (361 KB) | Metadata

Type decomposition in NIP theories
Pierre Simon
pp. 455–476
Abstract | Full-Text PDF (211 KB) | Metadata

Complex interpolation of $\mathbb R$-norms, duality and foliations
Bo Berndtsson, Dario Cordero-Erausquin, Bo'az Klartag and Yanir A. Rubinstein
pp. 477–505
Abstract | Full-Text PDF (214 KB) | Metadata

The weak Harnack inequality for the Boltzmann equation without cut-off
Cyril Imbert and Luis Silvestre
pp. 507–592
Abstract | Full-Text PDF (545 KB) | Metadata

Chemotactic waves of bacteria at the mesoscale
Vincent Calvez
pp. 593–668
Abstract | Full-Text PDF (1735 KB) | Metadata